# SDR 97UAL900510

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1816U
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Grounding Strip
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT 80 KNOTS, ENGINE NUMBER 3 N1 AND FUEL FLOW INDICATIONS WERE ABNORMAL.  ABORTED TAKEOFF AT 120 KNOTS. *S/D*  FOUND LOOSE WIRE TERMINALS AT A GROUNDING STRIP ON THE FAN CASE.  THE GROUND STRIP WAS CLEANED, TIGHTENED AND THE WIRE TERMINALS PROPERLY TORQUED.
